Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Good strength-training program for a 45y/o male who recently had a heart attack

Does anyone know of a good strength-training program for a 45y/o male who recently had a heart attack? I m a Personal Trainer, and I ll will be working with clients after they complete cardiac rehab.
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello Emily Once cardiac rehab has been completed I would suggest joining a health club or the YMCA and continueing with the treadmill and recuse bike exersizes. Some minor strength exersizes are good but be sure not to put to much stress on. I would also suggest that the patient get a heart rate monitor for their workouts and keep their heart beat in a safe area and always have thier nitro tablets handy. All exersizes should gradually be increased as time goes on and its important to continue the exersize program religiously. I tell you these things from experience. Leon
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor